# SDR 97ZZZX402

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 7640003191043
- Condition: Mismanufactured
- Location: T/R Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO INSTALL A NEW TAIL ROTOR CABLE, THE TECHNICIAN DISCOVERED THAT THE THREADED 'MALE' END OF THE CABLE WAS THREADED IMPROPERLY.  THE CABLE WAS THREADED WITH LEFT-HAND THREADS INSTEAD OF THE REQUIRED RIGHT-HAND THREADS.  THE OPERATOR FOUND NINE OTHER NEW CABLES IN THEIR STOCK THAT WERE THREADED INCORRECTLY.  THE CABLES WERE ALL PURCHASED DIRECTLY FROM AN AUTHORIZED SIKORSKY PARTS DISTRIBUTOR AND CONTAINED SIKORSKY PACKAGING.
